Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 687428, 16 pages
http://dx.doi.org/10.1155/2015/687428
Research Article

A Random Parameter Model for Continuous-Time Mean-Variance Asset-Liability Management

1School of Economics, Southwest University for Nationalities, Chengdu, Sichuan 610041, China
2School of Finance and Statistics, Hunan University, Changsha, Hunan 410079, China
3Business School, Sichuan University, Chengdu, Sichuan 610064, China
4Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 15 May 2015; Accepted 6 September 2015

Academic Editor: Leonid Shaikhet

Copyright © 2015 Hui-qiang Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-qiang Ma, Meng Wu, and Nan-jing Huang, “A Random Parameter Model for Continuous-Time Mean-Variance Asset-Liability Management,” Mathematical Problems in Engineering, vol. 2015, Article ID 687428, 16 pages, 2015. doi:10.1155/2015/687428